# SDR SWAA013141

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 56,768 hours, 60,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP FOUND FUSELAGE SKIN CRACKED AT BS 540A, STR 10L.  REPAIRED SKIN PER SWA RA.
